# SDR DHL2000707003

- Difficulty date: January 11, 2000
- Submitted: February 7, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15051000617
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM REPAIR AT BS 620 RBL 35 TO RBL 62 NOT PER SRM.  REPLACED FLOORBEAM REPAIR PER SRM 53-10-8, 4 FT 6 INCHES.
